Structural evolution of the Taylor vortices
ESAIM: Mathematical Modelling and Numerical Analysis , Special Issue for R. Temam's 60th birthday, Tome 34 (2000) no. 2, pp. 419-437
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_2000__34_2_419_0,
author = {Ma, Tian and Wang, Shouhong},
title = {Structural evolution of the {Taylor} vortices},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {419--437},
year = {2000},
publisher = {Dunod},
address = {Paris},
volume = {34},
number = {2},
mrnumber = {1765668},
zbl = {0954.76018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_2000__34_2_419_0/}
}
TY - JOUR AU - Ma, Tian AU - Wang, Shouhong TI - Structural evolution of the Taylor vortices JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 2000 SP - 419 EP - 437 VL - 34 IS - 2 PB - Dunod PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_2000__34_2_419_0/ LA - en ID - M2AN_2000__34_2_419_0 ER -
Ma, Tian; Wang, Shouhong. Structural evolution of the Taylor vortices. ESAIM: Mathematical Modelling and Numerical Analysis , Special Issue for R. Temam's 60th birthday, Tome 34 (2000) no. 2, pp. 419-437. http://geodesic.mathdoc.fr/item/M2AN_2000__34_2_419_0/
